# SDR SWAA2025013176312

- Difficulty date: December 11, 2024
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Web
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B FAN COWL OIL ACCESS DOOR WEB IS CRACKED<[01] SUMMARY STATEMENT: REMOVED; AND REPLACED #1 ENGINE I/B FAN COWL OIL ACCESS DOOR WEB 'SHIELD' P/N 314-2259-4. IAW CMM 71-13-30; SRM 51-40-02-0G-0 TASK FINISHED;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
